# SDR 95ZZZX4465

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12549
- Make and model: Cessna 550
- Aircraft serial: 5500501
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 65235537
- Condition: Chafed
- Location: Fuel Tank
- Part time: 6,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF FUEL LEVEL LOW LIGHT, LEFT SIDE, FOUND BOOST PUMP WIRE HARNESS HAD CHAFED THROUGH APPROXIMATELY 20-25 PERCENT OF WALL THICKNESS OF ALUMINUM TUBE, PN 6526355-37 (FIG. 01, ITEM 10, CHAPTER 28-20-00 IPB), AND INSULATION OF HARNESS WORN THROUGH SLIGHTLY TO SHIELDING.  REPLACED TUBE AND SEALED INSULATION PER CESSNA TECH REP.  ACFT TT:  6421.1 HRS.
